# SDR ARWA20070702

- Difficulty date: July 5, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 79,679 hours, 29,113 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26014122
- Part serial: C0862
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE TAXING TO RAMP, AFTER LANDING, BRAKES LOCKED UP. NR 5 BRAKE ASSEMBLY LOCKED UP ON TAXI WAY.  REMOVED AND REPLACED NR 5 ANTI-SKID WHEEL SPEED TRANSDUCER IAW MM 32-43-2. NR 5 MAIN WHEEL ANTI-SKID TRANSDUCER DAMAGED. REMOVED AND REPLACED NR 5 BRAKE ASSEMBLY IAW MM 32-42-1; PERFORMED BLEEDING AND SERVICED IAW DC8 MM 32-42-1 PERFORMED OPERATIONAL CHECK IAW MM 32-43-0, FOUND NORMAL.
